Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Breakthrough bleeding while on oral contraceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you
User :   i have started bleeding whilst im on the contraceptive pill. it is like a period but not as heavy
User :   what would cause this
Doctor :   is this the first time ur taking pills
User :   no i have been on it for a couple of years now
User :   this has never happened before
Doctor :   did u have similar complains when u first started taking pills?
User :   no never had any problems with it before
Doctor :   break through bleeding or spotting between menses is common
Doctor :   during inittiation of oral contraceptive pills
Doctor :   inter menstrual bleeding can occur in 20 % of women
Doctor :   consult a gynecologist the bleeding is heavy or persisting
Doctor :   to know the cause of bleeding
Doctor :   r u able to follow
Doctor :   are you there?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor